Vol 1, No 1 (2013)

Table of Contents


Articles


Travelling wave solutions of the generalized Zakharov-Kuznetsov equation via the extended generalized Riccati equation mapping method

Olusola Tosin Kolebaje, Pelumi Akinyemi, Michael Obende Pages: 1-7

DOI: 10.14419/ijams.v1i1.668

Wronskian determinant solutions of the (2 + 1)-dimensional Boiti-Leon-Manna-Pempinelli equation

Malihe Najafi, Mohammad Najafi, Somayeh Arbabi Pages: 8-11

DOI: 10.14419/ijams.v1i1.677

Positive Solutions for Boundary Value Problems with Fractional Order

Mouffak Benchohra, Benaouda Hedia Pages: 12-22

DOI: 10.14419/ijams.v1i1.700

On Diophantine Equations \(2^x + 3y^2 = 4^z\) and \( 2^x + 7y^2 = 4^z\)

Julius Fergy Rabago Pages: 23-25

DOI: 10.14419/ijams.v1i1.708
science

Copyright © 2021 Science Publishing Corporation Inc. All rights reserved.